# SDR UPS06247636

- Difficulty date: July 6, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B AILERON HAS DELAM ON TRAILING EDGE WEDGE.  AILERON BEYOND REPAIRABLE LIMITS, AILERON REPLACED IAW MM 27-10-14.
